On the word problem of lattices with the help of graphs. (English) Zbl 0756.06002

The aim of the present paper is to give a new algorithm for the word problem of finitely presented lattices. Although there are known algorithms solving this problem, our approach is entirely different and the result looks simpler.


06B25 Free lattices, projective lattices, word problems
03D40 Word problems, etc. in computability and recursion theory
Full Text: DOI


[1] G. Czédli, Mal’cev conditions for Horn sentences with congruence permutability,Acta Math. Hungar.,44 (1–2) (1984), 115–124.MR 87a:08007 · Zbl 0541.08005
[2] R.A. Dean, Free lattices generated by partially ordered sets and preserving bounds,Canad. J. Math.,16 (1964), 136–148.MR 28:1144 · Zbl 0122.25801
[3] T. Evans, The word problem for abstract algebras,London Math. Soc.,26 (1951), 64–71.MR 12:475 (Bates). · Zbl 0042.03303
[4] B. Jónsson, On the representation of lattices,Math. Scandinavica,1 (1953), 193–206.MR 15:389
[5] J. C. C. McKinsey, The decision problem for some classes of sentences without quantifiers,J. Symbolic Logic,8 (1943), 61–76.MR 5:85 · Zbl 0063.03864
[6] P. Pudlák, andJ. Tuma, Yeast graphs and fermentation of algebraic lattices,Colloq. Math. Soc. J. Bolyai, 14. Lattice Theory (Szeged, 1974), 301–341.MR 56:193
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.